Solving electromagnetic eigenvalue problems in polyhedral domains with nodal finite elements

Annalisa Buffa, Patrick Ciarlet Jr. and Erell Jamelot
2009
Type de publication :
Article (revues avec comité de lecture)
Journal :
Numerische Mathematik., vol. 113 (4), pp. 497-518
HAL :
hal-00873069
BibTeX :
@article{Buf-Cia-Jam-2009,
    author={Annalisa Buffa and Patrick Ciarlet and Erell Jamelot },
    title={Solving electromagnetic eigenvalue problems in polyhedral 
           domains with nodal finite elements },
    doi={10.1007/s00211-009-0246-2 },
    journal={Numerische Mathematik. },
    year={2009 },
    volume={113 (4) },
    pages={497--518},
}